# SDR 2004UALA01031

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Punctured
- Location: Door 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE HAS A PUNCTURE ON LOWER INFLATION CHAMBER. PATCHED PER AIR CRUISERS CMM 25-61-32 WITH THREE INCH CIRCLE--PRESSURE TESTED, NO LEAKS.  CAUSE OF PUNCTURE IS UNKNOWN.
